# SDR 29GA2016101900001

- Difficulty date: October 18, 2016
- Submitted: October 23, 2016
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 34,651 hours, 38,737 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2215
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0100, FA DURING CABIN WALK THRU FOUND CENTER EMERGENCY LIGHTED SIGN COMING ON THEN WOULD TURN OFF.  R&R EMERGENCY LIGHT POWER SUPPLY IAW AMM REF 33-50-10-04-1.  OPS CHECK NORMAL.
